Side effects taking lialda.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

vid53
Regular Member


Date Joined Jan 2006
Total Posts : 117
   Posted 5/8/2009 9:16 PM (GMT -7)   
All of a sudden my body aches all over which seems to be getting worse every day. I have been on lialda for almost a year and it has kept away my problems with crohns. Before that, the only thing that worked was prednisone. Now when i sit for any period of time and stand up to walk i have to walk like an old man for a few steps because my back hurts so bad. When i go to bend down the pain is unbelievable in my muscles. My Achilles tendons are tender to the touch and my shoulder throbs in pain all the time. I have also had what seems like tennis elbow for the last 5 months and its not getting better.
Could this all be from taking the Lialda? I have been in remission for about a year and i am afraid to stop the lialda and have the crohns flair up again and have to go back to prednisone again. Has anyone else experianced this kind of pain?

Vid53

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 5/9/2009 7:26 AM (GMT -7)   
There are some arthritis' related to Crohns. I would suggest a referral to a Rheumatologist. I personally believe that all Crohnies should have one on board.

Gentle Hugs,
Gail *Nanners*
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7077
   Posted 5/9/2009 10:46 AM (GMT -7)   
I second what Gail/Nanners wrote. You need an evaluation by a rheumatologist for the joint issues. What you describe sounds like enteric arthritis that is associated with Crohn's. After taking Lialda for a year, I doubt the joint issues would be a side effect.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, and a host of other medical problems.
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:51 AM (GMT -7)
There are a total of 2,732,004 posts in 300,981 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Cary Breef.
197 Guest(s), 3 Registered Member(s) are currently online.  Details
lynbrez, imagardener2, Redwing57


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer